The Annals of Probability

A Short Note on the Conditional Borel-Cantelli Lemma

Louis H. Y. Chen

Full-text: Open access

Abstract

In this note we give a very simple and elementary proof of a slightly more general form of the conditional Borel-Cantelli lemma.

Article information

Source
Ann. Probab., Volume 6, Number 4 (1978), 699-700.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995492

Digital Object Identifier
doi:10.1214/aop/1176995492

Mathematical Reviews number (MathSciNet)
MR496420

Zentralblatt MATH identifier
0377.60037

JSTOR
links.jstor.org

Subjects
Primary: 60F15: Strong theorems

Keywords
Conditional Borel-Cantelli lemma

Citation

Chen, Louis H. Y. A Short Note on the Conditional Borel-Cantelli Lemma. Ann. Probab. 6 (1978), no. 4, 699--700. doi:10.1214/aop/1176995492. https://projecteuclid.org/euclid.aop/1176995492


Export citation